CSpace

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
ontheedgebindingnumberofsomeplanegraphs 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 4, 页码: 443
Authors:  Liu LZ(刘林忠);  Wang JF(王建方);  Zhang ZF(张忠辅)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
hamiltoniandecompositionofcompletebipartitehypergraphs 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 4, 页码: 563
Authors:  吉日木图;  Wang JF(王建方)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
hamiltoniandecompositionofcayleygraphsofordersp2andpq 期刊论文
actamathematicaeapplicataesinica, 2000, 卷号: 16, 期号: 1, 页码: 78
Authors:  Li HZ(李海珠);  Wang JF(王建方);  Sun L(孙良)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
partitioningcirculantgraphsintoisomorphiclinearforests 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 3, 页码: 321
Authors:  Hu WF(扈文峰);  Wang JF(王建方)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
aninvariantforhypergraphs 期刊论文
actamathematicaeapplicataesinica, 1996, 卷号: 12, 期号: 2, 页码: 113
Authors:  Li D(李东);  Wang JF(王建方)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
onupperboundsofbandwidthsoftrees 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 2, 页码: 152
Authors:  Yao B(姚兵);  Wang JF(王建方)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
onbandwidthsumsofgraphs 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 1, 页码: 69
Authors:  Wang JF(王建方);  Yao B(姚兵)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10